Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Essential chains and homotopy type of posets


Author: Anders Björner
Journal: Proc. Amer. Math. Soc. 116 (1992), 1179-1181
MSC: Primary 06A06
DOI: https://doi.org/10.1090/S0002-9939-1992-1140664-6
MathSciNet review: 1140664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof of a result of Billera, Kapranov, and Sturmfels (Cellular strings on polytopes, preprint, 1991), verifying a homotopy type conjecture of Baues (Geometry of loop spaces and the cobar construction, Mem. Amer. Math. Soc., no. 230, 1980), is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A06

Retrieve articles in all journals with MSC: 06A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1140664-6
Article copyright: © Copyright 1992 American Mathematical Society